# SDR 0103099917

- Difficulty date: July 19, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N967N
- Make and model: Doug DC-9-32
- Aircraft time: 73,995 hours, 69,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK IN ATLANTA, CORROSION WAS FOUND ON THE HORIZONTAL FLANGE OF THE FUSELAGE CUSP ANGLE AT STATION 120 (RT).  DUE TO DEPTH OF CORROSION, IT WAS ELECTED TO TRIM THE FLANGE TO REMOVE THE DAMAGED AREA AND REPAIR ACCOMPLISHED PER EA 99-181362 LOG PAGE 1640717. TE 9910078-3 SUBFLOOR DIAPHRAGM WAS TRIMMED AT A SINGLE ATTACHMENT LOCATION TO REMOVE A CRACK.
